Another side effect that is occasionally seen in dogs taking steroids for various health concerns is changes in behavior. It's not uncommon to see your pet become suddenly more aggressive or anxious after giving him steroids. Dogs that were otherwise very mild mannered and well behaved may begin to run around or bark. In more extreme cases, you may need to be careful about the possibility of your dog biting or harming someone. Mood changes can also make your pet more sedate and depressed as well, so it's important to also be on the lookout for other types of adjustments in behavior.
Fortunately, recording and accessing information is easier than ever before because it can be transferred digitally. If your dog is ever diagnosed with any kind of allergies, skin conditions, or other types of diseases, ask your veterinarian to review all possible treatment options. There may be one that is favored, but dive into all aspects of your pet’s wellness to promote the health of your pet throughout his lifetime. It’s normal to have questions about new medications, including steroid therapy. Get the information you need to feel good about the treatment your dog is receiving.
Kristin, How can these adverse affects not be connected to the vaccine when the occurences are so common?! A coincidence? I think not. I'm sorry your daughter has Raynaud's. She just happens to be one case of autoimmune disease not connected to the vaccine. And yes, holistic medicine is an excellent adjunt for AD as I am using it for Myasthenia Gravis. But studies are showing that there is a higher percentage of cases involving adverse effects from Gardisil than there are cases of cervical cancer, the vaccine is NOT 100% effective, and booster shots may be required after about 5 years. Before girls and women are so freely pushed to expose their bodies to new chemicals, it is our doctors' jobs to warn us of the long and short term side-effects. Too bad they never told us of such things!